| Model Number |
CDVRA300Q |
| Medical Device Problem Codes |
Environmental Compatibility Problem (2929); Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Following a magnetic resonance imaging (mri), the device as found to be in backup vvi mode (bvvi).The device has not been programmed into mri mode.Technical support was contacted and the device was reprogrammed to resolve the event.The patient was stable with no consequences.